Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 112, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2010, 4:30 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2010, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 11, 2010, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:32 PM EDT | HAIL 1 | 6 E Fayetteville, GA | RESIDENT AT 862 NEW HOPE DR IN CLAYTON COUNTY REPORTED QUARTER-SIZED HAIL. |
| Jun 11, 4:55 PM EDT | HAIL 1 | 4 Ese Fayetteville, GA | RESIDENT AT 221 SAWGRASS WAY IN FAYETTEVILLE REPORTED PEA TO NICKLE-SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218
WUUS52 KFFC 112030
SVRFFC
GAC063-113-112115-
/O.NEW.KFFC.SV.W.0112.100611T2030Z-100611T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
EASTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
FOUR MILES EAST OF FAYETTEVILLE...NEAR THE CLAYTON...FAYETTE
COUNTY LINE. WHILE LITTLE MOVEMENT WAS INDICATED...ADDITIONAL
DEVELOPMENT WAS OCCURRING TO THE SOUTHWEST ON THE SOUTHEAST SIDE
OF FAYETTEVILLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOOLSEY...INMAN...AND LOVEJOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8434 3350 8427 3344 8428 3343 8434
3336 8435 3335 8438 3333 8437 3331 8438
3329 8443 3344 8447
TIME...MOT...LOC 2028Z 331DEG 2KT 3345 8438
$$2 follow-up statements
807
WWUS52 KFFC 112101
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI JUN 11 2010
GAC063-113-112115-
/O.CON.KFFC.SV.W.0112.000000T0000Z-100611T2115Z/
FAYETTE GA-CLAYTON GA-
501 PM EDT FRI JUN 11 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CLAYTON AND EASTERN FAYETTE COUNTIES...
AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM JUST SOUTH OF
FAYETTEVILLE. ALTHOUGH THE STORM ITSELF WAS NEARLY
STATIONARY...ADDITIONAL DEVELOPMENT CONTINUES TO THE SOUTH OF THE
MAIN THUNDERSTORM ON THE SOUTH SIDE OF FAYETTEVILLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
HORTON...INMAN...AND WOOLSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8434 3350 8427 3344 8428 3343 8434
3336 8435 3335 8438 3333 8437 3331 8438
3329 8443 3344 8447
TIME...MOT...LOC 2100Z 331DEG 2KT 3343 8437
$$
19664
WWUS52 KFFC 112121
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT FRI JUN 11 2010
GAC063-113-112130-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-100611T2115Z/
FAYETTE GA-CLAYTON GA-
521 PM EDT FRI JUN 11 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAYTON AND
SOUTHEASTERN FAYETTE COUNTIES EXPIRED AT 515 PM EDT...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR EASTERN
FAYETTE AND SOUTHERN CLAYTON COUNTIES HAS WEAKENED BELOW SEVERE
LIMITS. A SIGNIFICANT WEATHER ADVISORY REMAINS IN EFFECT FOR
FAYETTE...SOUTHERN CLAYTON...AND SPALDING COUNTY...BUT NO SEVERE
THUNDERSTORM WARNINGS ARE IN EFFECT AT THIS TIME.
IF YOU SAW WIND DAMAGE...LARGE HAIL...OR SIGNIFICANT
FLOODING...CALL THE NATIONAL WEATHER SERVICE TOLL FREE
AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3357 8434 3350 8427 3344 8428 3343 8434
3336 8435 3335 8438 3333 8437 3331 8438
3329 8443 3344 8447
TIME...MOT...LOC 2101Z 331DEG 2KT 3343 8437
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:41 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 11, 2:41 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EDT FRI JUN 11 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... PRETTY TYPICAL SUMMER PATTERN FOR GEORGIA. H5 RIDGE/HIGH WILL CONTINUE TO BUILD OVER GEORGIA THROUGH SATURDAY AND THEN SLOWLY FLATTEN INTO EARLY NEXT WEEK. NO MAJOR FOCUSING MECHANISM EXCEPT FOR DAYTIME HEATING AND LEFT OVER OUTFLOW BOUNDARIES FROM PREVIOUS THUNDERSTORM ACTIVITY. TEMPERATURES WILL BE THE WARMEST ON SATURDAY WITH ALMOST NEGLIGIBLE COOLING ON SUNDAY. NIGHT TIME LOWS WILL REMAIN WARM AS DEWPOINTS WILL HOLD IN THE UPPER 60S AND 70S. AS FOR TEMPS...BOTH MAV AND MET ERRORS HAVE BEEN INCREASING THROUGH TIME. IN FACT BY PERIOD 4 GUIDANCE HAS BEEN RUNNING 2 TO AS MUCH AS 7 DEGREES TOO WARM. BASED ON THICKNESS TRENDS WILL CUT BACK ON GUIDANCE MAX TEMPS BOTH SATURDAY AND SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... H5 RIDGE REBUILDS THROUGH THE LONG TERM. THERE WILL REMAIN A RISK OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH FRIDAY. NO CHANGES PLANNED TO THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 72 97 71 / 20 30 20 30 20 ATLANTA 73 93 75 94 74 / 10 30 20 30 20 BLAIRSVILLE 67 86 67 88 68 / 30 40 30 30 20 CARTERSVILLE 69 91 70 93 68 / 20 30 20 30 20 COLUMBUS 75 96 76 96 75 / 10 20 10 20 20 GAINESVILLE 72 90 72 93 73 / 20 40 20 30 20 MACON 72 96 73 98 73 / 10 30 10 30 20 ROME 68 91 70 92 71 / 20 40 20 30 20 PEACHTREE CITY 69 94 70 94 69 / 10 30 10 30 20 VIDALIA 73 99 75 99 75 / 10 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Jun 11, 6:13 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 AM EDT FRI JUN 11 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 613 AM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. .SYNOPSIS... UPPER-LEVEL HIGH PRESSURE ALONG THE GULF COAST WILL PERSIST THROUGH THE EVENING. A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE IS LOCATED ACROSS THE LOWER MISSISSIPPI VALLEY AND WILL DRIFT NORTHEASTWARD THROUGHOUT THE DAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING WILL BE BRIEF HEAVY RAIN...OCCASIONAL LIGHTNING...SMALL HAIL...AND WIND GUSTS UP TO 40 MPH. DUE TO THE LACK OF ANY NOTABLE FOCUSING FEATURE AT THE SURFACE...SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT ALL OF NORTH AND CENTRAL GEORGIA. .DISCUSSION... AFTERNOON HEATING OF A MOISTURE-LADEN LOWER ATMOSPHERE WILL ONCE AGAIN PRODUCE A FEW THUNDERSTORMS ACROSS THE AREA. MIXED LAYER CAPE VALUES WILL APPROACH 2000 THIS AFTERNOON...BUT SLIGHT WARMING ALOFT AND A WEAK WIND PROFILE WILL LIMIT THE POSSIBILITY OF STORMS BECOMING SEVERE. ALTHOUGH THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...ONE OR TWO MAY APPROACH THOSE LIMITS DURING THE LATE AFTERNOON HOURS. INITIAL THUNDERSTORMS WILL PRODUCE OUTFLOW BOUNDARIES WHICH WILL PROVIDE A FOCUS FEATURE FOR ADDITIONAL THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EVERY DAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 11, 2:30 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 230 PM EDT FRI JUN 11 2010 GAZ057-058-111915- 230 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN BUTTS AND HENRY COUNTIES UNTIL 315 PM EDT... AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JENKINSBURG...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BUTTS AND HENRY COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FINCHERVILLE...JENKINSBURG...OLA...LOCUST GROVE...WORTHVILLE...JACKSON...STARK...INDIAN SPRINGS STATE PARK AND FLOVILLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 3:22 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT FRI JUN 11 2010 GAZ045-046-112000- 322 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN ROCKDALE AND DEKALB COUNTIES UNTIL 400 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND ARABIA MOUNTAIN TO SNAPFINGER...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS ROCKDALE AND DEKALB COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SNAPFINGER...BELMONT... LITHONIA...PANOLA MOUNTAIN STATE PARK...LAKEVIEW ESTATES... KLONDIKE...ARABIA MOUNTAIN...CONYERS AND MILSTEAD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jun 11, 3:24 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT FRI JUN 11 2010 GAZ057-112015- 324 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN HENRY COUNTY UNTIL 415 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HIDDEN VALLEY PARK...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HENRY COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIDDEN VALLEY PARK...STOCKBRIDGE...FLIPPEN AND KELLEYTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jun 11, 3:59 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT FRI JUN 11 2010 GAZ055-112030- 359 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CLAYTON COUNTY UNTIL 430 PM EDT... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MORROW AND LAKE CITY...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT GILLEM...LAKE CITY...MORROW...FOREST PARK... ELLENWOOD AND REX. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jun 11, 4:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT FRI JUN 11 2010 GAZ080-093-112045- 413 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN TAYLOR AND NORTHERN MACON COUNTIES UNTIL 445 PM EDT... AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GARDEN VALLEY...OR BETWEEN RUPERT AND POTTERVILLE. THIS THUNDERSTORM WAS SHOWING VERY LITTLE MOVEMENT. FREQUENT CLOUD-TO-GROUND LIGHTNING DETECTION CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 11, 4:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT FRI JUN 11 2010 GAZ054-055-112045- 422 PM EDT FRI JUN 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA-SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN NORTHEAST FAYETTE AND SOUTHERN CLAYTON COUNTIES UNTIL 445 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM EAST OF FAYETTEVILLE...NEAR THE CLAYTON COUNTY LINE. LITTLE MOVEMENT WAS INDICATED...BUT ADDITIONAL DEVELOPMENT WAS OCCURRING TO THE SOUTHWEST TOWARD FAYETTEVILLE. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.